A Stabilized Finite Element Scheme For the Navier-stokes Equations On Quadrilateral Anisotropic Meshes

Braack, Malte (2008) A Stabilized Finite Element Scheme For the Navier-stokes Equations On Quadrilateral Anisotropic Meshes ESAIM - Mathematical Modelling and Numerical Analysis - Modelisation Mathematique et Analyse Numerique, 42 (6). pp. 903-924. DOI 10.1051/m2an:2008032.

Full text not available from this repository.

Supplementary data:

Abstract

It is well known that the classical local projection method as well as residual-based stabilization techniques, as for instance streamline upwind Petrov-Galerkin (SUPG), are optimal on isotropic meshes. Here we extend the local projection stabilization for the Navier-Stokes system to anisotropic quadrilateral meshes in two spatial dimensions. We describe the new method and prove an a priori error estimate. This method leads on anisotropic meshes to qualitatively better convergence behavior than other isotropic stabilization methods. The capability of the method is illustrated by means of two numerical test problems.

Document Type: Article
Research affiliation: Kiel University
OceanRep > The Future Ocean - Cluster of Excellence
Refereed: Yes
DOI etc.: 10.1051/m2an:2008032
ISSN: 0764-583X
Projects: Future Ocean
Date Deposited: 15 Oct 2010 08:50
Last Modified: 22 Dec 2016 09:24
URI: http://eprints.uni-kiel.de/id/eprint/8968

Actions (login required)

View Item View Item